# SDR DU4R2012004

- Difficulty date: July 3, 2012
- Submitted: July 3, 2012
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N3796B
- Make and model: Lkheed 382G44K30
- Aircraft serial: 5027
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  FOUND VERTICAL STABILIZER RIGHT ATTACH ANGLE HAS CORROSION AT MATING SURFACE FS 1041 APPROX, ALSO AT UPPER SURFACE HSS 991.
